Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 176, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2011, 6:30 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 6:30 PM EDT (22:30 UTC)
- Expired
- Jul 23, 2011, 7:16 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 123 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:40 PM EDT | TSTM WND DMG | Brogue, PA | TREES AND UTILITY POLES DOWN |
| Jul 23, 6:40 PM EDT | HAIL 1.75 | Brogue, PA | HAIL CAUSED DAMAGE TO A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WUUS51 KCTP 232230
SVRCTP
PAC071-133-232330-
/O.NEW.KCTP.SV.W.0176.110723T2230Z-110723T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT SAT JUL 23 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR BROGUE...MOVING EAST AT 15
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAFE HARBOR AND MILLERSVILLE AROUND 635 PM EDT...
SHENKS FERRY AROUND 640 PM EDT...
SUNNYBURN AND WILLOW STREET AROUND 655 PM EDT...
HOLTWOOD AROUND 700 PM EDT...
SMITHVILLE AROUND 705 PM EDT...
DELTA AROUND 710 PM EDT...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 21.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3973 7678 3981 7686 3999 7677 4006 7603
3972 7610 3972 7670
TIME...MOT...LOC 2230Z 291DEG 12KT 3987 7645
$$
FORECASTER: KF3 follow-up statements
764
WWUS51 KCTP 232250
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EDT SAT JUL 23 2011
PAC071-133-232330-
/O.CON.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-YORK PA-
650 PM EDT SAT JUL 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN YORK AND SOUTHERN LANCASTER COUNTIES...
AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SHENKS FERRY...OR 8 MILES SOUTHWEST OF WILLOW STREET...MOVING
EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITHVILLE AND WILLOW STREET AROUND 700 PM EDT...
WAKEFIELD AROUND 705 PM EDT...
QUARRYVILLE AROUND 710 PM EDT...
STRASBURG AROUND 715 PM EDT...
PARADISE AROUND 720 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3973 7678 3977 7682 3982 7678 3996 7671
4006 7603 3972 7610 3972 7670
TIME...MOT...LOC 2250Z 257DEG 19KT 3989 7632
$$
FORECASTER: KF478
WWUS51 KCTP 232307
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT SAT JUL 23 2011
PAC133-232317-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
YORK PA-
707 PM EDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2307Z 257DEG 19KT 3991 7621
$$
PAC071-232330-
/O.CON.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-
707 PM EDT SAT JUL 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN LANCASTER COUNTY...
AT 702 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR SMITHVILLE...OR 6 MILES SOUTH OF
WILLOW STREET...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STRASBURG AROUND 715 PM EDT...
PARADISE AROUND 725 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2307Z 257DEG 19KT 3991 7621
$$
FORECASTER: KF599
WWUS51 KCTP 232316
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
716 PM EDT SAT JUL 23 2011
PAC071-232326-
/O.CAN.KCTP.SV.W.0176.000000T0000Z-110723T2330Z/
LANCASTER PA-
716 PM EDT SAT JUL 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANCASTER COUNTY IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3977 7627 3979 7630 3983 7635 3987 7636
3993 7634 4004 7603 3972 7610
TIME...MOT...LOC 2316Z 257DEG 19KT 3992 7615
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:35 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 23, 3:35 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 PM EDT SAT JUL 23 2011 .SYNOPSIS... A SUBTROPICAL RIDGE OF HIGH PRESSURE EXTENDING FROM THE CENTRAL PLAINS TO THE CAROLINA COAST WILL KEEP THE TEMPERATURES WELL ABOVE NORMAL THROUGH THE DAY MONDAY. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION MONDAY NIGHT. TEMPERATURES WILL SLOWLY RETURN TO NEAR NORMALS FOR TUESDAY AND WEDNESDAY IN THE WAKE OF THE FRONT...AS AN UPPER LEVEL TROUGH DIPS DOWN OVER THE NORTHEASTERN UNITED STATES. THE HEAT WILL BUILD AGAIN DURING THE LATTER PART OF THE WEEK AS AREA OF UPPER LEVEL HIGH PRESSURE RETURNS FROM THE WEST. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... MID CLOUDS HAVE GRADUALLY THINNED OUT ACROSS THE ENTIRE CWA... LEADING TO ANOTHER HOT AND RELATIVELY HUMID AFTERNOON WITH 18Z TEMPS RANGING FROM THE LOWER TO MID 80S ACROSS THE NW MTNS...TO THE MID 90S IN THE SOUTHERN VALLEYS. THE WARMEST AND MOST UNSTABLE LLVL AIR...COMBINED WITH THE APPROACH OF A LEE TROUGH WAS QUICKLY ERODING THE SLIGHTLY WEAKER CAPPING INVERSION OVER SCENT PENN AND NRN VA /WHICH WAS REPRESENTED BY 700 MB TEMPS UNDER 10C/. THIS WAS LEADING TO RAPID DVLPMT OF STRONG TO POTENTIALLY SVR PULSE/MULTI-CELL TSRA JUST SOUTH OF THE MASON/DIXON LINE...ALONG INTERSTATE 81. EXPECT TO SEE THIS TSRA DVLP NE ACROSS THE LOWER AND MID SUSQ VALLEY /KMDT TO KSEG/ BETWEEN 21-22Z AS THE CONVECTION BLASTS THROUGH THE MID LEVEL WARM LAYER THERE AIDED BY INCREASINGLY 0-1KM THETA-E CONVERGENCE IN THE WAKE OF A LOW TO MID LEVEL RIDGE AXIS EXITING TO THE EAST. ANOTHER ARE OF CONCERN IS ACROSS THE FAR WEST LATER ON. THE HIGHEST 100MB ML CAPES OVER 3000 J/KG WILL BE ADVECTING EAST ACROSS THE OHIO/SWRN PENN BORDER INTO EARLY THIS EVENING WHICH WILL HELP TO BLOSSOM THE CURRENT PEPPERING OF STRONG...AND RATHER SLOW MOVING TSRA FROM KCAK TO KZZV. SPC'S DAY 1 SLIGHT RISK AREA CONTINUES TO ENCOMPASS THE ENTIRE CWA LATE TODAY AND TONIGHT. AFTER A SEVERAL HOUR LULL IN CONVECTION EARLY TONIGHT...ADDITIONAL SHOWERS/TSRA SHOULD TRACK SE FROM MICHIGAN AND CROSS LAKE ERIE LATE TONIGHT. THIS PRECIP SHOULD WEAKEN AS IT APPROACHES THE WCENT MTNS AND LAUREL HIGHLANDS TWD DAYBREAK WITHIN THE BROADLY DIVERGENT NW FLOW AT 850 MB. LASTLY...PWATS AROUND 2 INCHES AND SHORT MBE VECTORS SCREAM HEAVY RAINFALL. ON THE OTHER HAND - THE GROUND IS SO DRY OVER MOST OF THE AREA AND FFG VALUES ARE NEAR 4 INCHES IN 3 HRS...THAT THERE IS NOT A HIGH ENOUGH CONFIDENCE IN A FF THREAT TO POST A WATCH. WILL MENTION HEAVY RAIN POSS AS WELL AS THE GUSTY WINDS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SUNDAY WILL FEATURE SOME LOWER HUMIDITY AND TEMPS NEARING NORMAL ACROSS THE NORTH /AND PERHAPS AS FAR TO THE SOUTH AS THE CENTRAL MTNS/MID SUSQ VALLEY/ IN THE WAKE OF A WEAK MID/UPPER LEVEL SHORT WAVE AND SFC TROUGH. LLVL WINDS WILL VEER AROUND TO THE NW OR NORTH AT JUST 4-6KTS WITH SFC DEWPOINTS DIPPING TO A WELCOME U50S TO LOWER 60S ACROSS THE NRN MTNS...WHILE STICKY DEWPOINTS IN THE U60S TO LOWER 70S HANG TOUGH ACROSS THE SOUTH WITH LIGHT WESTERLY WINDS. THE BATTLE ZONE FOR DEEP/GENERALLY PULSE CONVECTION WILL BE GENERALLY TO THE SOUTH OF INTERSTATE 80 ALONG THE WEAK QUASI FRONT NEAR THE PENN/MD BORDER /THAT WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT IN THE AFTERNOON/. MAX TEMPS WILL RANGE FROM THE LOWER 90S ACROSS THE SCENT AND SE PART OF THE CWA...TO AROUND 80F ACRS THE NW MTNS. HEAT INDICES IN THE SE SHOULD COME IN A FEW TO SVRL DEG F BELOW ADVISORY CRITERIA...SO FOR NOW WILL NOT BE ISSUING A HEAT ADVISORY THERE. THE CURRENT ADVISORY FOR THE 100-104 HEAT INDICES EXPIRES AT 00Z SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... A SHALLOW DIVERGING TROUGH WILL PROGRESS THROUGH THE REGION SUNDAY NIGHT...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SHOULD BE POSSIBLE...AS SUCH HAVE INCREASED POPS. AS AN UPPER LEVEL LOW BEGINS TO DEEPEN MONDAY...A SHORT WAVE TROUGH MOVING THROUGH AROUND THE SAME TIME AS MAXIMUM DIURNAL HEATING SHOULD PROVIDE ENOUGH INSTABILITY TO INCREASE CONVECTION MONDAY AFTERNOON. MODELS CONTINUE TO SHOW A DEEPENING UPPER LEVEL LOW THAT WILL SHIFT ITS TROUGH AXIS THROUGH TUESDAY NIGHT. THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT PREDOMINATELY DRIER AIR THROUGH THIS PERIOD. THIS SHOULD BRING A BREAK IN THE HIGH HEAT AS TEMPS SLIP BACK CLOSE TO NORMAL MONDAY AND TUESDAY. WARM FRONT RETURNS FROM THE OHIO VALLEY IN WAKE OF THE TROUGH LIFTING TO THE NE BY MIDWEEK...SO THE RELIEF FROM THE HEAT/HUMIDITY MAY ONLY BE TEMPORARY. ANOTHER SURGE OF HIGH HEAT IS FORECAST BEHIND THAT FRONT FOR LATE NEXT WEEK INTO THE WEEKEND. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... HOT CONDITIONS AND MAINLY VFR WILL CONTINUE LATE TODAY THROUGH EARLY TONIGHT WITH A SEVERAL HOUR PERIOD OF MVFR IN LIGHT FOG/HAZE AFTER 06Z SUNDAY THROUGH 13Z SUNDAY. KBFD AND KJST SHOULD SEE A BRIEF FEW HOUR PERIOD OF IFR TO LIFR CIGS WITH LIGHT UPSLOPE FLOW OF MOIST AIR WITH VERY LOW TEMP/DEWPOINT SPREADS AROUND DAYBREAK SUNDAY. LEFT OUT THE MENTION OF ISOLATED TO SCTD TSRA FOR THE TAFS SUNDAY...AS MOST OF THE DEEPER CONVECTION WILL OCCUR AFTER 19Z. HIGHER CHANCES FOR SHOWERS/THUNDERSTORMS WILL OCCUR SUNDAY NIGHT AND MONDAY...ALONG AND IN ADVANCE OF A WARM FRONT/COLD FRONT ONE...TWO PUNCH. FOR LATER TUE INTO WED...BREEZY WEATHER AND COOLER WEATHER WILL TRANSLATE INTO MAINLY VFR CONDITIONS. OUTLOOK... MON...SCT TSRA...IMPACTS POSSIBLE. TUE...WDLY SCT SHOWER OR TSRA EARLY...OTHERWISE NO SIG WX EXPECTED. WED AND THU...MAINLY VFR CONDITIONS. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ019-025>028- 034>036-045-046-049>053-056>059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...CERU AVIATION...LAMBERT
Hazardous weather outlook, Jul 23, 5:18 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT SAT JUL 23 2011 PAZ004>006-010>012-017-018-024-033-037-041-042-242130- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 518 PM EDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-242130- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 518 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 6:00 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 600 PM EDT SAT JUL 23 2011 PAZ065-066-232300- LANCASTER PA-YORK PA- 600 PM EDT SAT JUL 23 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LANCASTER AND SOUTHERN YORK COUNTIES... AT 557 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN ROCK...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SPRY AROUND 610 PM...WINTERSTOWN AROUND 620 PM...RED LION AROUND 630 PM...FELTON AROUND 640 PM...FAWN GROVE AROUND 650 PM AND BROGUE AROUND 700 PM. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 18. THIS WILL ALSO IMPACT ROUTE 30. LAT...LON 3991 7692 4005 7639 3971 7624 3971 7677 FORECASTER: MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:03 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Jul 23, 6:00 PM EDT | Special Weather Statement | CTP | York | 60 min |
| Jul 23, 7:56 PM EDT | Special Weather Statement | CTP | York | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.